# SDR 95ZZZX6324

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6777
- Make and model: Bell 206B
- Aircraft serial: 5206
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: 2050756421
- Condition: Failed
- Location: Reverse Current
- Part time: 72 hours
- Stage of operation: AP
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, MAIN GENERATOR WENT OFF-LINE.  PILOT IN AFT SEAT COULD SMELL BURNING ELECTRICAL WIRING.  GROUND TEST REVEALED REVERSE CURRENT RELAY WAS DEFECTIVE.
